Articles published with Morphometric
Laith A. Jawad 1 , Fawziah Sh. Habbeb 2 , Mustafa A. Al-M khtar 2
International Journal of Marine Science, 2018, Vol. 8, No. 2
Elagba H.A. Mohamed, Wigdan A.S. Al-Awadi
International Journal of Aquaculture, 2018, Vol. 8, No. 1
A. Sley 1 , G. Hajjej 1 , Laith A. Jawad 2 , O. Jarbo i 3 , A. Bo ain 4
International Journal of Marine Science, 2016, Vol. 6, No. 42
V.T. Rebello 1 , A. Jo e h 2 , S.T. Silve ter 1
International Journal of Marine Science, 2016, Vol. 6, No. 5
Asma Mahmoud Hamza 1 , Sumaia Mohamed Ahmed Ab ka hawa 2 , El Amin El Rayah 2
Journal of Mosquito Research, 2016, Vol. 6, No. 6
Olufeagba S O 1 , Aladele S E 2 , Okomoda V T 1 , Sifau M O 2 , Ajayi D A 2 , Oduoye O T 2 , Bolatito O A 2 , Nden D S 2 , Fabunmi-Tolase A S 2 , Hassan T 2
International Journal of Aquaculture, 2015, Vol. 5, No. 26
A.V. Dorlikar 1 , A.A. Dhamani 2 , P.N. Charde 1 , A.S. Mohite 1
International Journal of Molecular Zoology, 2013, Vol. 3, No. 8